# SDR CA000928015

- Difficulty date: September 1, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 688 hours
- Engine: Pwa PT6A67B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 5771112104
- Condition: Chafed
- Location: Reduct Gearbox
- Part time: 2,076 hours, 1,769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A SLIGHT OIL MIST ON THE WINDSCREEN OF THE AIRCRAFT. INVESTIGATION INDICATED AN OIL LEAK AT THE FRONT AREA OF THE ENGINE. THE MAINTENANCE ENGINEER DISCOVERED THAT A RIGID OIL TORQUE PRESSURE LINE HAD CHAFED ONTO A TORQUE PRESSURE FLEX LINE AT THE LOCATION OF A RETAINING BAND THAT SECURES THE FIREPROOF SLEEVE. THE CHAFING RESULTED IN A SMALL PIN HOLE ON THE RIGID LINE. BOTH THE RIGID LINE AND FLEX LINE (PILATUS P/N 946.37.74.307) WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TC:  2000,10,04 - FEEDBACK ARTICLE SUBMITTED.
